Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft oona

Posted by BarbaraCat on March 27, 2002, at 23:18:25

In reply to Re: withdrawal symptoms coming off zoloft BarbaraCat, posted by oona on March 27, 2002, at 21:47:14

Dear Oona,

I hear you, loud and clear. I especially relate to the part about 'what if we coudn't get our drugs if a war broke out, etc.'. I often think about that, but figure that in a situation like that, we'd do whatever it takes to get through. We'd never miss the meds because we'd be so busy handling life and before you know it, poof, we'd be clear of them. It's amazing what we can handle if pressed to the ground, depressed or not, if we're committed to staying among the living.

I know about Youngliving and like their philosophy about using natural essences and oils therapeutically. I'm also very much interested in natural healing and have been studying one form or another for about 30 years - yoga, meditation, herbs, etc. I use alot of nutritional support and it helps, I've not yet found the perfect combination that will let me stop taking my medications.

I haven't able to permanently call it quits with antidepressants and I've tried to taper off many times. In fact, I've been off them completely for 6-8 months at a time several times. I've always had to go back on them because I'd get blitzed out by the very severe stress I was experiencing in my life, money, jobs, so on and so forth. I'd start to unravel and lose it, crying constantly and becoming very fearful and sleepless. So I'd go back onto AD's and be very grateful for them. They've always helped and at this point I'm resigned to having to take them.

IF anything happens and my supply runs out, I'll probably hole myself up somewhere and scream and gnash my teeth for a few months, hoping that the drug wears off and my neurotramitters get back to a normal state. I don't know anymore if I need the meds because I started them in the first place, or if my chemistry really needs them. My plan is to take my current regiment, Remeron, lithium and klonopin, in order to really get my life in sync, get a good healthy regimen stabilized and then try to reduce again. I'm not working in a high stress environment any more so I'm hoping that my more peaceful lifestyle will prevent any relapses. I simply cannot handle stress, especially stupid unnecessary stress.

I would most definitely ask your doctor for an anti-anxiety med. Klonopin works well for me because it doesn't space me out at all. I also take Ambien to sleep at night. Again, if you can go without it's always better so that you don't have to deal with yet another drug to wean off, however, most benzos would be much safer and more effective than the Tylenol PM you're relying on. You have to be concerned about kidney problems with Tylenol.

Your comment about worrying about what might happen is a clear indication that you're suffering from worry and anxiety. In my experience, if this disorder (anxiety) is not first taken care of, the anxiety will break through the antidepressant and render the med ineffective. Many of us here on this board use ADs along with some kind of mood stabilizer and have been getting better results than with ADs alone. Good luck to you and keep in touch. - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:5582
URL: http://www.dr-bob.org/babble/20020327/msgs/100646.html